# SDR TSAA0624085

- Difficulty date: October 3, 2006
- Submitted: October 9, 2006
- Operation: Air carrier
- Aircraft: N739AL
- Make and model: Boeing 737-73A
- Aircraft serial: 28500
- Aircraft time: 23,507 hours, 6,245 cycles
- Engine: Ge CFM567B24
- System (JASC): 2420 · AC Generation System
- Part: Idg
- Part number: 761574B
- Part serial: 1952
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

ETOPS FLT 482 HNLSNA. IN CRUSE FLIGHT, CREW NOTED THE NR 2 GENERATOR (DRIVE) WARNING LIGHT ILLUMINATED.  CREW DISCONNECTED THE NR 2 IDG AND COMPLETED THE FLIGHT TO SNA WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NR 2 IDG  IAW MAINTENANCE TASK FORM M-727.  GROUND TEST GOOD, IDG OIL SERVICED AND REQUIRED INSPECTION COMPLETED.  AIRCRAFT RETURNED TO SERVICE.
